Semiregular maximal abelian *-subalgebras and the solution to the factor state Stone-Weierstrass problem.
Inventiones mathematicae, Tome 76 (1984), pp. 157-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
factor state Stone-Weierstrass problem, hyperfinite subfactor, Cartan subalgebra, trivial relative commutant, Connes' discrete decomposition, separable factor, semiregular maximal abelian subalgebra, approximately finite dimensional subfactor with trivial relative commutant
@article{IM_1984__76_143122,
author = {S. Popa},
title = {Semiregular maximal abelian *-subalgebras and the solution to the factor state {Stone-Weierstrass} problem.},
journal = {Inventiones mathematicae},
pages = {157--162},
year = {1984},
volume = {76},
zbl = {0529.46046},
url = {http://geodesic.mathdoc.fr/item/IM_1984__76_143122/}
}
S. Popa. Semiregular maximal abelian *-subalgebras and the solution to the factor state Stone-Weierstrass problem.. Inventiones mathematicae, Tome 76 (1984), pp. 157-162. http://geodesic.mathdoc.fr/item/IM_1984__76_143122/